The aim of this paper is to study a new equivalent form of the weak maximum principle for a large class of differential operators on Riemannian manifolds. This new form has been inspired by the work of Berestycki, Hamel and Rossi for trace operators, and allows us to shed new light on it and to introduce a new sufficient bounded Khas’minskii type condition for its validity. We show its effectiveness by applying it to obtain some uniqueness results in a geometric setting.
On a paper of berestycki–Hamel–Rossi and its relations to the weak maximum principle at infinity, with applications / M. Magliaro, L. Mari, M. Rigoli. - In: REVISTA MATEMATICA IBEROAMERICANA. - ISSN 0213-2230. - 34:2(2018), pp. 915-936.
|Titolo:||On a paper of berestycki–Hamel–Rossi and its relations to the weak maximum principle at infinity, with applications|
MAGLIARO, MARCO (Corresponding)
MARI, LUCIANO (Corresponding)
RIGOLI, MARCO (Corresponding)
|Parole Chiave:||Khas’minskii type conditions; Lichnerowicz equation; Ricci solitons; Weak maximum principle; Mathematics (all)|
|Settore Scientifico Disciplinare:||Settore MAT/03 - Geometria|
|Data di pubblicazione:||2018|
|Digital Object Identifier (DOI):||http://dx.doi.org/10.4171/rmi/1009|
|Appare nelle tipologie:||01 - Articolo su periodico|